# SDR IPXA2014111284824

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM1864
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION PS1, CAPTAIN`S GLARESHIELD EMERGENCY LIGHT 135, L/E.  REPLACED THE LAMPS OPS TEST GOOD IAW MM 33-12-00-0901.
